Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 79, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 13, 2008, 12:39 AM CDT for Rock County, Walworth County, Wisconsin. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2008, 12:39 AM CDT (05:39 UTC)
- Expired
- Jun 13, 2008, 1:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 43 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 7:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3526 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 5.4
- Supercell composite
- 26.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 130541 SVRMKX WIC105-127-130615- /O.NEW.KMKX.SV.W.0079.080613T0539Z-080613T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1240 AM CDT FRI JUN 13 2008 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ROCK COUNTY IN SOUTH CENTRAL WISCONSIN... WALWORTH COUNTY IN SOUTHEAST WISCONSIN... * UNTIL 115 AM CDT * AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MILTON TO ALGONQUIN ILLINOIS...AND MOVING NORTHEAST AT 62 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WILLIAMS BAY AND WHITEWATER BY 1245 AM CDT... PELL LAKE...LAKE GENEVA...GENOA CITY AND ELKHORN BY 1250 AM CDT... EAST TROY BY 100 AM CDT... POTTER LAKE BY 105 AM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4283 8935 4284 8831 4250 8831 4250 8936 TIME...MOT...LOC 0539Z 214DEG 54KT 4277 8884 4222 8835 $$ WOOD
2 follow-up statements
000 WWUS53 KMKX 130550 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1250 AM CDT FRI JUN 13 2008 WIC105-127-130615- /O.CON.KMKX.SV.W.0079.000000T0000Z-080613T0615Z/ ROCK WI-WALWORTH WI- 1250 AM CDT FRI JUN 13 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR WALWORTH AND EASTERN ROCK COUNTIES... AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 75 MPH...AND PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITEWATER TO 15 MILES SOUTH OF GENOA CITY...OR ALONG A LINE EXTENDING FROM WHITEWATER TO MCHENRY...MOVING NORTHEAST AT 62 MPH. POWER LINES WERE DOWNED IN MCHENRY COUNTY AT 1235 AM WITH THIS DANGEROUS LINE OF STORMS. SEVERE THUNDERSTORMS WILL BE NEAR... TROY CENTER...SPRING PRAIRIE AND SPRINGFIELD BY 1255 AM CDT... BURLINGTON AIRPORT AND EAST TROY BY 100 AM CDT... POTTER LAKE BY 105 AM CDT... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SIGNIFICANT DAMAGE TO PROPERTY...TREES...AND POWER LINES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4284 8831 4250 8831 4251 8901 4283 8911 TIME...MOT...LOC 0548Z 214DEG 54KT 4288 8873 4233 8825 $$ LAMERS
000
WWUS53 KMKX 130601
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 AM CDT FRI JUN 13 2008
WIC105-130610-
/O.CAN.KMKX.SV.W.0079.000000T0000Z-080613T0615Z/
ROCK WI-
100 AM CDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK COUNTY IS
CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS HAS EXITED THE WARNED AREA. REPORT
SEVERE WEATHER TO LAW ENFORCEMENT...AND HAVE THEM FORWARD IT TO THE
NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4250 8831 4251 8871 4283 8877 4284 8831
4271 8832 4258 8831 4258 8832 4257 8831
TIME...MOT...LOC 0600Z 214DEG 54KT 4288 8865 4255 8824
$$
WIC127-130615-
/O.CON.KMKX.SV.W.0079.000000T0000Z-080613T0615Z/
WALWORTH WI-
100 AM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WALWORTH COUNTY...
AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 75 MPH...AND PENNY SIZE HAIL. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITEWATER TO GENOA
CITY...OR ALONG A LINE EXTENDING FROM WHITEWATER TO TWIN
LAKES...MOVING NORTHEAST AT 62 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TROY CENTER AND EAST TROY BY 105 AM CDT...
POTTER LAKE BY 110 AM CDT...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SIGNIFICANT DAMAGE TO PROPERTY...TREES...AND POWER LINES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4250 8831 4251 8871 4283 8877 4284 8831
4271 8832 4258 8831 4258 8832 4257 8831
TIME...MOT...LOC 0600Z 214DEG 54KT 4288 8865 4255 8824
$$
LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 11 hours 1 minute earlier.
Area forecast discussion, Jun 12, 1:38 PM CDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008
VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF. THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.
FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.
RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.
EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.
MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.
&&
.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...05
AVIATION/MARINE...08Hazardous weather outlook, Jun 12, 3:30 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-131200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE... PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE. IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL OF SOUTHERN WISCONSIN TONIGHT. MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-131200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. BORGHOFF WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Jun 12, 10:52 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1052 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD FOND DU LAC 43.78N 88.45W
06/12/2008 FOND DU LAC WI LAW ENFORCEMENT
FLASH FLOODING REPORTED IN MOST TOWNS AND CITIES ACROSS
THE COUNTY. NO WATER DEPTH ESTIMATES WERE GIVEN...BUT LAW
ENFORCEMENT SAID THAT THE FLOODING IS PRETTY MUCH A
COUNTYWIDE PROBLEM.
&&
LAMERSLocal storm report, Jun 12, 11:02 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD BEAVER DAM 43.46N 88.84W
06/12/2008 DODGE WI LAW ENFORCEMENT
FLASH FLOODING REPORTED...ESPECIALLY ACROSS NORTHERN
PORTIONS OF THE COUNTY IN THE FOX LAKE AND BEAVER DAM
AREAS. 2 FEET OF WATER REPORTED AROUND RESIDENCES IN
BEAVER DAM.
&&
LAMERSLocal storm report, Jun 12, 11:04 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1104 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD JEFFERSON 43.01N 88.81W
06/12/2008 JEFFERSON WI EMERGENCY MNGR
FLOODING PROBLEMS COUNTYWIDE. I-94 STILL HAS WESTBOUND
LANES CLOSED WHERE IT INTERSECTS THE ROCK RIVER. FLOODING
IS ESPECIALLY SEVERE ALONG THE BARK...ROCK...AND CRAWFISH
RIVERS. ESTIMATES OF 300-500 RESIDENCES THAT HAVE WATER
AROUND THEM...POSSIBLY DEEPER THAN 2 FEET IN SOME CASES.
&&
LAMERSLocal storm report, Jun 12, 11:12 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM FLASH FLOOD FOND DU LAC 43.78N 88.45W
06/12/2008 FOND DU LAC WI TRAINED SPOTTER
EXTENSIVE STREET FLOODING REPORTED IN MOST AREA ROADS.
THE FOND DU LAC RIVER IS OVER BRIDGES IN SOME PLACES.
&&
LAMERSLocal storm report, Jun 12, 11:35 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1135 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HEAVY RAIN GREEN LAKE 43.84N 88.96W
06/12/2008 M4.97 INCH GREEN LAKE WI TRAINED SPOTTER
TOTAL RAINFALL FOR THE DAY IS 4.97 INCHES. EVENT TIME IS
FOR THE MAXIMUM RAINFALL RATE RECORDED...WHICH WAS 11.52
INCHES PER HOUR...ALBEIT THESE RAINFALL RATES DID NOT
LAST A LONG TIME.
&&
LAMERSSpecial weather statement, Jun 13, 12:12 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1212 AM CDT FRI JUN 13 2008 WIZ052-058>060-063>072-130700- SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA- MILWAUKEE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...BEAVER DAM...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 1212 AM CDT FRI JUN 13 2008 ...TORNADO WATCH NUMBER 516 IN EFFECT UNTIL 2 AM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... A TORNADO WATCH REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES...SHEBOYGAN...ROCK...JEFFERSON...OZAUKEE...WASHINGTON... KENOSHA...RACINE...WAUKESHA...MILWAUKEE...AND KENOSHA. AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDESPREAD MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS NORTHWEST OF A LINE FROM PORT WASHINGTON...TO WAUKESHA...TO LAKE GENEVA. THESE STORMS WERE MOVING NORTHEAST AROUND 50 MPH. THE MOST FAVORABLE ENVIRONMENT FOR SEVERE WEATHER EXISTS GENERALLY TO THE SOUTH OF A PORT WASHINGTON...TO FORT ATKINSON...TO BROWNTOWN LINE. ANY THUNDERSTORM IN THIS AREA WILL BE CAPABLE OF PRODUCING HAIL TO PING PONG BALL SIZE...STRAIGHT-LINE WIND GUSTS TO 70 MPH...AND TORNADOES. NORTH OF THIS LINE...THUNDERSTORMS MAY PRODUCE PEA SIZED HAIL...WIND GUSTS TO 40 MPH...AND DANGEROUS LIGHTNING. FLASH FLOODING REMAINS A VERY SIGNIFICANT THREAT. A FLASH FLOOD WARNING IS IN EFFECT FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...EXCEPT MILWAUKEE...RACINE...AND KENOSHA COUNTIES UNTIL 130 AM. INTERSTATE 90/94 IN COLUMBIA COUNTY IS CLOSED BETWEEN MILE MARKERS 92 AND 106 DUE TO FLASH FLOODING...IN ADDITION TO THE WESTBOUND LANES OF INTERSTATE 94 OVER THE ROCK RIVER IN JEFFERSON COUNTY. STAY TUNED TO NOAA WEATHER RADIO...YOUR FAVORITE MEDIA OUTLET...OR INTERNET SOURCES FOR THE LATEST INFORMATION THIS EVENING. BE PREPARED TO ACT QUICKLY IF ADDITIONAL WARNINGS ARE ISSUED. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:01 PM CDT | Tornado Warning | MKX | Dane, Dodge, Jefferson | 29 min |
| Jun 12, 7:09 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 51 min |
| Jun 12, 7:31 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 11 more | 6 hr |
| Jun 12, 7:51 PM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 12, 8:25 PM CDT | River Flood Warning | MKX | Sheboygan | 63 hr |
| Jun 12, 8:28 PM CDT | River Flood Warning | MKX | Milwaukee | 38 hr |
| Jun 12, 9:35 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jun 12, 9:52 PM CDT | River Flood Warning | MKX | Lafayette | 47 hr |
| Jun 12, 9:59 PM CDT | River Flood Warning | MKX | Ozaukee | 41 hr |
| Jun 12, 11:27 PM CDT | Special Marine Warning | MKX | 93 min | |
| Jun 13, 12:03 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
| Jun 13, 12:15 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 13, 12:18 AM CDT | Flash Flood Warning | MKX | Kenosha, Milwaukee, Racine | 87 min |
| Jun 13, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 47 min |
| Jun 13, 12:38 AM CDT | River Flood Warning | MKX | Ozaukee | 15 hr |
| Jun 13, 1:08 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 52 min |
| Jun 13, 1:24 AM CDT | Areal Flood Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 60 hr |
| Jun 13, 2:47 AM CDT | River Flood Warning | MKX | Waukesha | 7 hr |
| Jun 13, 5:52 AM CDT | River Flood Warning | MKX | Milwaukee | 53 hr |
| Jun 13, 9:19 AM CDT | River Flood Warning | MKX | Columbia | 25 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.